PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Generalized mean value property in the limit for eigenfunctions of the Laplacian on $\mathbb{R}^n$

Volume 169 / 2022

Muna Naik Colloquium Mathematicum 169 (2022), 255-267 MSC: Primary 35J05; Secondary 42B37. DOI: 10.4064/cm8554-6-2021 Published online: 4 March 2022


We characterize all eigenfunctions of the Laplacian on $\mathbb R^n$ through a generalized spherical mean value property as the radius of the sphere goes to infinity.


  • Muna NaikHarish-Chandra Research Institute
    A CI of Homi Bhabha National Institute
    Chhatnag Road, Jhunsi
    Prayagraj 211 019, India

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image